# SDR TWAA9781005

- Difficulty date: July 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N991Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47096
- System (JASC): 3350 · Emergency Lighting
- Part: Power Pack
- Part number: 58222
- Condition: Illuminated
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - FLT 410 - DURING CRUISE, EMERGENCY LIGHTS ILLUMINATED.  REMOVED AND REPLACED POWER PACK, MFG PN 5822-2, MANUFACTURED BY LUMINESCENT SYSTEMS, INC.  OPS CHECK NORMAL.  OP-15 - 2-17-97 - MCI.  (X)
